# SDR DALA2014090204861

- Difficulty date: September 1, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 90,427 hours, 38,345 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shuttle Valve
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT ROTATION,  SEVERAL UPPER EICAS AMBER ANNUCIATORS ILLUMINATED BRIELY AND THEN WENT OUT WHEN THE GEAR HANDLE WAS RAISED IT WOULD NOT GO PAST OFF POSITION INTIALLY, BUT THEN WENT UP AND GEAR RETRACTED NORMALLY.   FOUND RT GEAR TRUCK POSITIONER SHUTTLE VALVE SEIZED NOT ALLOWING THE TRUCK TILT ACTUATOR.  R & R RT GEAR TRUCK SHUTTLE VLAVE AND TRUCK ACTUATOR IAW AMM 32-32 PERFORMED GEAR SWINGS COUPLE TIMES NO FAULTS NOTED.  OPS AND LEAK CHECK GOOD SHUTTLE VALVE.
